Random walks on directed percolation clusters

T. Vicsek, J. Kertesz, J. Cserti

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

An asymptotically exact expression is given for the mean displacement (R(t)) of random walks on directed percolation clusters on lattices in arbitrary dimensions. The critical behaviour of Rinfinity=limt to infinity(R(t)), the mean squared displacement and the relaxation time are discussed near the threshold probability pc=1 in terms of critical exponents.

Original languageEnglish
Pages (from-to)189-193
Number of pages5
JournalJournal of Physics A: Mathematical and General
Volume15
Issue number4
DOIs
Publication statusPublished - Apr 1 1982

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Random walks on directed percolation clusters'. Together they form a unique fingerprint.

  • Cite this